# SDR AWXA200301550

- Difficulty date: December 2, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 672036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK 2 EACH CRACKS WERE FOUND COMING FROM INSULATION PIN HOLE ON VERTICAL BEAM WEB IN FORWARD E & E COMPARTMENT BS 179.5, RBL 5.7, WL 173.25.  MAINTENANCE CUT OUT CRACKED AREA OF VERTICAL BEAM WEB BS 179.5, RBL 5.7, WL 173.25; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG 228, FIG 212.
